Doctor insights on:
Handling Xanex Withdrawal Seizures Condition
Not recommended: The best thing is to seek help for alcohol withdrawal, which can be dangerous. Check with your doctor and get her/his recommendations for withdrawal treatment. Xanax doesn't last as long in the body as valium or librium, and there could be a risk of seizures if it wears off and the alcohol withdrawal breaks through. Don't try this at home! ...Read moreSee 2 more doctor answers
Xanax, a medication for anxiety and panic disorders, can cause physical and psychological dependence. After a period of prolonged use, withdrawal symptoms may occur if the drug is stopped too quickly. Seizure is a possible symptom of withdrawal. Other symptoms include heart palpitations, memory loss, and depression. To avoid withdrawal symptoms, discontinuing Xanax should be done slowly with small ...Read more
Tonic clinic shaking: A full blown seizure from xanax withdrawal is not uncommon when doses at 3 mg daily or more are suddenly stopped. That is only 0.5 mg every four hours for a couple of weeks, then stopping it. The shaking, incontinence, loss of consciousness, and injuries from the seizure looks very similar to a seizure in someone with epilepsy, i.e. A grand mal seizure. ...Read more
Rx Xanax withdrawal: Better not tell you how to. See a good doctor as soon as you can. Do not try to self resolve your problem. ...Read more
I have been on xanax (0.5mg dialy) for the past 8 weeks for my panic disorder. is it a high dose?can it cause withdrawal effects like seizure to me?
A stated-warning: Possible seizure activities due to abrupt withdrawal of xanax (hypnotic class of med) is clearly stated in the drug-label for this med. If prolonged use, do not stop abruptly. If you can/need to go off this medication, consult your prescribing physican for appropriate weaning protocol to safely discontinue it. Consult doc. Good luck. ...Read moreSee 2 more doctor answers
If khonopin withdraw is treated with xanax can you still have a seizure? Or would the xanax cancel the withdrawal out?
Klonopin and Xanax: Klonopin use can lead to serious withdrawal symptoms including Seizures, it should be tapered down slowly under the care of a medical professional. Xanax like Klonopin is a Benzodiazepine, its withdrawal can lead to serious withdrawal symptoms including Seizures. See Psychiatrist for Diagnosis, Klonopin and Xanax effects, withdrawal symptoms, treatment and Therapy for stress in your life ...Read moreSee 2 more doctor answers
Could i start taking tamazapam avoid benzo withdrawal because i've taken 5mg of Xanax for 18 years I have bad seizures after about 48 hours it's bad?
No: Temazepam, in my experience, would not be a way to avoid withdrawal symptoms, including seizures, that are experienced with a sudden discontinuation or significant decrease in xanax (alprazolam). To my knowledge, the only way to avoid these terrible effects of Alprazolam withdrawal is to extremely slowly taper the dose over several months while also taking an anti-seizure medication. ...Read more
Alcoholism: Although Xanax has been prescribed to prevent seizures, Alcohol withdrawal should be managed by a physician. If there is concern for withdrawal seizures then there is concern for alcoholism and its many complications and it is in your best interest to discuss your concerned with your family physician. ...Read more
Took Lexapro for 12 yrs, stop 3 yrs ago but need relief again. Dr suggested Zoloft, concerned about seizures. Had 1 from Xanax withdrawal 17 yrs ago.
Zoloft: is not associated with seizures. Either use or stopping ...Read more
Took half of a half of a 0.5 xanex every other night and sometimes every night for about a month or two.Can i stop taking it or could i seizure?
Yes: Since you were taking the medication in such a small dose and inconsistantly, the medication probably never reached steady state. Therefore i'd doubt that your body has developed a level of dependence sufficient enough to put you at risk of having a seizure. As a caution, be on the lookout for withdrawal side effects such as blurred vision, muscle twitches or problems concentrating. ...Read more
Seizure is also known as Generalized seizures in adults. A seizure is a symptom in which a person has a convulsion or epileptic attack, usually involving jerking movements of the head, limbs, and rest of the body. It represents abnormal brain function, and can be caused by fever (mainly in young children), by brain infections or tumors, by drug abuse or overdoses, by chemical ...Read more
- Talk to a doctor live online for free
- Over the counter treatment for xanex withdrawal seizures
- How long should xanex withdrawal seizures last?
- How to prevent xanex withdrawal seizures?
- Ask a doctor a question free online
- Xanex withdrawal seizures
- Best xanex withdrawal seizures treatment
- How to treat xanex withdrawal seizures?
- Cure xanex withdrawal seizures
- Talk to a neurologist online